# SDR ANCF200600020

- Difficulty date: May 17, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N593AN
- Make and model: Doug DC-9-83
- Aircraft serial: 53093
- Aircraft time: 32,609 hours, 32,707 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PILOT REPORT DURING APPROACH AT MTR WHEN GEAR HANDLE DOWN, LIGHTS CAME ON, NOSE LDG GEAR PIN EXTENDED AND MAIN LANDING GEAR EXTERIOR VERIFICATION PERFORMED AT MTR BY ATC (ALL GEAR EXTENDED).  BITE WAS ACCOMPLISHED ON PSEU IAW AMM 32-60-04 PG 201, IN ACCORDANCE WITH AMM 32-60-00 PG 1-2 PROXIMITY SENSOR WERE CHECKED, HARNESS WAS ISOLATED ON LEFT LANDING GEAR PROXIMITY SENSOR.
